Square-free perfect graphs

Conforti, M, Cornuejols, G and Vuskovic, K (2004) Square-free perfect graphs. Journal of Combinatorial Theory: Series B, 90 (2). 257 - 307 . ISSN 0095-8956



  • Conforti, M
  • Cornuejols, G
  • Vuskovic, K
Copyright, Publisher and Additional Information: © 2004, Elsevier. This is an author produced version of a paper published in Journal of Combinatorial Theory, Series B. Uploaded in accordance with the publisher's self-archiving policy.
  • Published: March 2004
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 25 Jun 2012 09:19
Last Modified: 28 Oct 2016 12:18
Published Version: http://dx.doi.org/10.1016/j.jctb.2003.08.003
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jctb.2003.08.003

Share / Export